MathSciNet Relay Station
MathSciNet bibliographic data
MR1957276 11J54 (11J71 11K06)
Zaharescu, Alexandru Correlation of fractional parts of $n^2\alpha$. Forum Math. 15 (2003), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement